# SDR SWIA200617322

- Difficulty date: September 19, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 8,344 hours, 7,172 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SIDE PANEL CRACKED AT BASE OF 2ND STEP, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED  DOUBLER AND ANGLES AS PER CRJ 200 REO 601R-52-11-702 RII 52-900-1001 AND REO 601R-52-11-702.
